University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Infinite-dimensional exponential attractors for nonlinear reaction-diffusion systems in unbounded domains and their approximation

Efendiev, M, Miranville, A and Zelik, S (2004) Infinite-dimensional exponential attractors for nonlinear reaction-diffusion systems in unbounded domains and their approximation PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, 460 (2044). pp. 1107-1129.

Full text not available from this repository.
Item Type: Article
Authors :
NameEmailORCID
Efendiev, MUNSPECIFIEDUNSPECIFIED
Miranville, AUNSPECIFIEDUNSPECIFIED
Zelik, Ss.zelik@surrey.ac.ukUNSPECIFIED
Date : 8 April 2004
Identification Number : https://doi.org/10.1098/rspa.2003.1182
Uncontrolled Keywords : Science & Technology, Multidisciplinary Sciences, Science & Technology - Other Topics, MULTIDISCIPLINARY SCIENCES, reaction-diffusion systems, unbounded domains, global attractor, exponential attractors, Kolmogorov's entropy, GLOBAL ATTRACTOR, EPSILON-ENTROPY, EQUATIONS, EXISTENCE
Related URLs :
Depositing User : Symplectic Elements
Date Deposited : 17 May 2017 11:53
Last Modified : 17 May 2017 14:59
URI: http://epubs.surrey.ac.uk/id/eprint/833087

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800